# SDR COMA9660181

- Difficulty date: October 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7012
- System (JASC): 7732 · Engine Vibration Analyzer
- Part: Accelerometer
- Part number: 6233M30A
- Condition: Malfunction
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THE RT ENGINE N1 VIBRATION INDICATOR WAS IN THE CAUTION RANGE AT 85 DEGREES N1.  REPLACED THE ENGINE ACCELEROMETER.
